Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

am using erthromycin now and i swear it aint doint shit, ive been using it for a couple days now and it feels like my skin is gettin worse with the higher dosage of retin a, guys wht do i do ? im soo confused, should i just go back to clindymycin and lower dosage of retin a

Share this post


Link to post
Share on other sites

i took that, it doesnt do much, and what it does do stops working after a few months. most derms will require you at least try it though before they prescribe something with a ton of side effects

if it doesnt work for you, be sure to express your displeasure to your derm often, if they're any good they want to keep you happy and will try something different.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×